# SDR CA080115011

- Difficulty date: December 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 4,486 hours, 1,145 cycles
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE4186G0210000
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 4,495 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) PRESSURE LINE ON NR 3A PUMP RUPTURED AND SYS FLUID WAS LOST. GEAR WAS ALTERNATELY EXTENDED AND LANDED WITHOUT INCIDENT. THE HOSE WAS REPLACED AND THE AC WAS FERRIED. THE GEAR WAS SWUNG AND THE HYDRAULICS BLED, TESTED SERVICEABLE. THERE ARE CURRENTLY NO LIFE LIMIT ON THESE LINES. (TC NR 20080115011)
